Sur des invariants galoisiens des revêtements ramifiés
[On some Galois invariants of branched coverings]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 899-902.

We obtain an invariant for branched coverings of surfaces using the regular covering associated to a given one. This invariant plays an equivalent role to the Arf invariant introduced by Protopopov in [3] for special types of coverings with odd branching indices. Our approach allows us to define other invariants for coverings with non-odd branching indices.

Nous obtenons un invariant galoisien pour des revêtements de surfaces qui joue un rôle équivalent à celui de l'invariant Arf de Protopopov [3] pour certains types de revêtements à ramification impaire. L'approche par revêtements galoisiens associés permet de définir d'autres invariants qui peuvent s'appliquer à l'étude des revêtements avec indices de ramification non impairs. Un exemple est présenté dans la Section 4.

Received:
Accepted:
DOI: 10.1016/S1631-073X(02)02281-1
Costa, Antonio F. 1; Porto, Ana M. 1

1 Departamento Matemáticas Fundamentales, Facultad de Ciencias, UNED, 28040 Madrid, Espagne
@article{CRMATH_2002__334_10_899_0,
     author = {Costa, Antonio F. and Porto, Ana M.},
     title = {Sur des invariants galoisiens des rev\^etements ramifi\'es},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {899--902},
     publisher = {Elsevier},
     volume = {334},
     number = {10},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02281-1},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02281-1/}
}
TY  - JOUR
AU  - Costa, Antonio F.
AU  - Porto, Ana M.
TI  - Sur des invariants galoisiens des revêtements ramifiés
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 899
EP  - 902
VL  - 334
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02281-1/
DO  - 10.1016/S1631-073X(02)02281-1
LA  - fr
ID  - CRMATH_2002__334_10_899_0
ER  - 
%0 Journal Article
%A Costa, Antonio F.
%A Porto, Ana M.
%T Sur des invariants galoisiens des revêtements ramifiés
%J Comptes Rendus. Mathématique
%D 2002
%P 899-902
%V 334
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02281-1/
%R 10.1016/S1631-073X(02)02281-1
%G fr
%F CRMATH_2002__334_10_899_0
Costa, Antonio F.; Porto, Ana M. Sur des invariants galoisiens des revêtements ramifiés. Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 899-902. doi : 10.1016/S1631-073X(02)02281-1. http://www.numdam.org/articles/10.1016/S1631-073X(02)02281-1/

[1] Clebsch, A. Zur Theorie der Riemann'schen Flächen, Math. Ann., Volume 6 (1873), pp. 216-230

[2] Johnson, D. Spin structures and quadratic forms on surfaces, J. London Math. Soc., Volume 22 (1980), pp. 365-373

[3] Protopopov, A.N. Homeomorphisms of branched coverings of the two-dimensional sphere, Dokl. Akad. Nauk, Volume 290 (1986), pp. 792-795

[4] Protopopov, A.N. Topological classification of branched coverings of the two-dimensional sphere, J. Soviet Math., Volume 52 (1990), pp. 2832-2846

[5] Serre, J.P. Revêtements à ramification impaire et thêta-caractéristiques, C. R. Acad. Sci. Paris, Volume 311 (1990), pp. 547-552

Cited by Sources: